Journal article icon

Journal article

Homology of homologous knotted proteins

Abstract:

Quantification and classification of protein structures, such as knotted proteins, often requires noise-free and complete data. Here, we develop a mathematical pipeline that systematically analyses protein structures. We showcase this geometric framework on proteins forming open-ended trefoil knots, and we demonstrate that the mathematical tool, persistent homology, faithfully represents their structural homology. This topological pipeline identifies important geometric features of protein en...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1098/rsif.2022.0727

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Cross College
Role:
Author
ORCID:
0000-0002-1705-7869
More from this funder
Name:
Royal Society
Grant:
UF150238
URF\R\211032
More from this funder
Name:
Engineering and Physical Sciences Research Council
Grant:
EP/R018472/1
Publisher:
Royal Society
Journal:
Journal of the Royal Society Interface More from this journal
Volume:
20
Issue:
201
Article number:
20220727
Publication date:
2023-04-26
Acceptance date:
2023-04-06
DOI:
EISSN:
1742-5662
ISSN:
1742-5689
Language:
English
Keywords:
Pubs id:
1335852
Local pid:
pubs:1335852
Deposit date:
2023-04-06

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP